# SDR C2XA07SH029

- Difficulty date: May 13, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 20,462 hours, 18,902 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1772
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING ROUTINE MAINTENANCE THE BAGGAGE COMPARTMENT SMOKE DETECTOR FAILED THE OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE DETECTOR IAW EMB 145 AMM 26-11-01.  THE ENSUING OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
